patient is having lack of coordination and tremors
I have hand tremors from taking gabapentin 300 mg 3x daily. It's very minor, so I just deal with it. But something like a beta blocker (propranolol) might be helpful. They are frequently used to treat essential tremor. I don't know if it would work for drug-induced tremors, but it can't hurt to ask your doctor.
I doubt there is an antidote, it will have to be metabolised and excreted normally. You may find it is one of those medications whose action can be minimised by certain enzymes (e.g. the famed grapefruit issue). There are a number of fruit/medication interactions but I wouldn't count on it. I would have thought a small dose of Baclofen, might possibly, be appropriate depending on drug interactions. It may just take a tiny dose of something like Diazepam first
You will have to see a doctor about this (and you do not have my permission to quote me, sorry but it is just an opinion; everyone has one).
I wish you the best of luck however. Take care.
I had them,, and short term memory loss, gained a lot of weight, and got dizzy a lot and fell many times - the last fall was in
January and I'm still recovering from it. I lost 41 lbs. when i went off the gaba. got my short term memory back and stopped
getting dizzy and falling.
If I were you - I'd get off this nasty drug. It may help some people, but it does have a lot of side effects.
Good luck to you and God bless you.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 2 answers
Posted 28 Feb 2013 • 23 answers
Posted 3 Oct 2013 • 1 answer
Posted 12 Feb 2016 • 2 answers
Posted 17 Apr 2016 • 5 answers